There have been very public concerns in the media about the SSRI anti depressants (like prozac etc) being addictive. Having tried a few of them, I would say that this is only a half concern. I don't think they are addictive in the way that many other drugs can be addictive, but there are some problems which share some features of addiction. The way in which it might seem like addiction - the pills can be hard to get off. When you discontinue the drug, you can often experience some side effects which might make you want to go back onto the drug. There are ways around this, like tapering off the dose slowly, taking another drug which minimised the side effects. When I stopped an AD called venlafaxine, I got a lot of dizziness and nausea, so I cut down the dose slowly and was given an anti nausea drug and it worked fine.
In my experience you are unlikely to experience other symptoms of addictions, like craving the drug, or needing to constantly increase the dose to get the same effect. I find that once you have the right drug at the right dose, you will be unlikely to need any further increase.
And there are also the older TCA (tricyclic) drugs, which have fewer problems related to dependence. Many would say they have worse side effects like drowsiness, dry mouth etc, but in my experience, the side effects are just different not worse.
Hope you get on ok, and find the right medication to help you start to dig out of the hole.